# SDR ASAA2020012171912

- Difficulty date: January 17, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,209 hours, 12,832 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 6521C
- Condition: Failed
- Location: Window Heat
- Part time: 55,376 hours, 17,080 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ON IN CRUISE. LIGHT WENT OUT AFTER QRH. GROUNDED - YES. RERACKED L/H WINDOW HEAT CONTROL UNIT. T/S AND OPS / BITE CK NML PER B737-800 AMM 30-41-11. C/W CORD INSPECTION PER AMM 30-41-00-200-801 CKS NORMAL. OK FOR SERVICE. AFTER SUBSEQUENT OPS CK OF WINDOW HEAT SYS FOUND LEFT WINDOW HEAT CONTROLLER "WHCU - LRU" FAULT LITE STEADY ON - WOULD NOT RESET. REMOVED AND REPLACED LEFT WINDOW HEAT CONTROL UNIT AND OPS/BITE CK NML PER AMM 30-41-11.
